# SDR TWAA9813207

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, AN INTERIM REPAIR WAS FOUND ACCOMPLISHED WITH BLIND FASTENERS ON A CRACK AT THE AFT PRESS BLKHD DOOR JAMB, RT SIDE.  INSTALLED DOOR JAMB PERMANENT REPAIR PER ARA 15365 AND SRM 53-05 FIG 30.
